# SDR QXEA2017091500570

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 25,757 hours, 27,201 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST OFFICER NOTICED SMOKE COMING FROM UPPER LEFT CORNER OF RIGHT FRONT WINDSHIELD.  WINDSHIELD HEAT WAS TURNED OFF AND THE SMOKE DISCONTINUED.  REMOVED FROM SERVICE. REMOVED THE FIRST OFFICER`S WINDSHIELD IAW MM 56-10-01-000-801.  INSTALLED A NEW WINDSHIELD IAW MM 56-10-01-400-801, STEPS 1 THRU 4A AND 4C (1) THRU 4C (12). COMPLIED WITH T/C 531007E201. COMPLETED INSTALL OF THE WINDSHIELD IAW MM 56-10-01-400-801, STEP 4C (13) THRU 5F. RETURNED TO SERVICE.
